# SDR SIMA20180625003

- Difficulty date: June 25, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 32,043 hours, 28,181 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 14449
- Condition: Failed
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL CAUTION MSG ON APPROACH. INSPECTED SPOILERS NO DEFECTS NOTED COMPLIED WITH OPS CHECK IAW AMM 27-63-01 NO FIX.  REMOVED AND REPLACED LT CENTER SPOILER PROX SENSOR, REMOVED, CLEANED LT OUTBD LT INBD RT INBD RT OUTBD PROX SENSORS. OPC GOOD.
